Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

On Nadalol for neurocardiogenic syncope. Shin, ankle swelling, bruising after being hit by a frisbee. Matter of concern?

Hi. I am a 38 year old female in good health generally but take nadalol for neurocardiogenic syncope . I was recently hit by a frisbee on my left upper calf . I developed a softball size bruise and hard knot and swelling. I had difficulty walking for a few days. Also had muscle spasms. Used some cooling gel (banalg) and a heating pad for the spasms. The calf got better but now my shin and ankle are bruised purple with some ankle swelling. What is causing the the new bruising and swelling on my shin and ankle and should I be concerned? Thank you for your advice.
Asked On : Sun, 24 Feb 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The swelling and bruising in the area of injury is due to a soft tissue injury in the area. If it is not acutely painful on weight bearing or there is no increase in the swelling then there is no need to worry.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Wed, 25 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor